Children's literature and the return to Rose

Rudd, David ORCID: 0000-0002-2602-3732 (2010) Children's literature and the return to Rose. Children's Literature Association quarterly, 35 (3). pp. 290-310. ISSN ISSN 1478-3703

Full text not available from this repository.
Item Type: Article
Additional Information: Full-text of this article is not available in this repository. The article was originally published in the Children's Literature Association Quarterly, published by and copyright Johns Hopkins University Press for the Children's Literature Association,
Uncontrolled Keywords: Childrens Literature
Divisions: Bolton School of the Arts > English and Creative Writing
Depositing User: Scott Wilson
Date Deposited: 26 Nov 2013 12:49
Last Modified: 03 Sep 2018 10:22
Identification Number: 10.1353/chq.2010.0011

Actions (login required)

Edit Item Edit Item